MathSciNet Relay Station
MathSciNet bibliographic data
MR1233970 (94g:47089) 47N20 (34B15 47H15)
Fečkan, Michal Differential equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 121 (1994), no. 1, 103–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement